# SDR DALA2022100606500

- Difficulty date: August 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 67,791 hours, 25,359 cycles
- System (JASC): 2540 · Lavatories
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2380981) DURING INSPECTION FOUND AFT LAVATORY LEFT SIDE ON FLOOR ATTACH FITTING ( AFT LEFT ) WITH CORROSION. AFT LAVATORY LEFT SIDE ON FLOOR ATTACH FITTING ( AFT LEFT ) WAS REPLACED IAW B737-800 AMM 25-40-14.
